Zoloft ringing ears

Posted: Abushenko On: 10-Feb-2019
<i>Zoloft</i> — <i>Ringing</i> <i>Ears</i> Tinnitus Talk Support Forum

ZoloftRinging Ears Tinnitus Talk Support Forum

Many people who take antidepressants notice ringing in their ears or “tinnitus.” This tinnitus is usually temporary, and can be a result of changes in levels of neurotransmitters such as serotonin. In other cases, the tinnitus may emerge as a result of an ototoxic reaction that a person has to a specific antidepressant. Ototoxicity is a medical term used to characterize inner ear damage resulting from pharmacological treatments. Ototoxic reactions are typically rare and only occur in a minority of individuals treated with antidepressants. They may occur after long-term treatment or as the result of an interaction with another medication. In any event, if you are experiencing ringing in your ear and believe that it may be a result of your antidepressant medication, it is best to seek immediate medical attention – preferably from an ENT specialist. Additionally, it should be noted that in some cases antidepressants can cause hypersensitivity to sounds and make people more likely to notice preexisting tinnitus. Selected from data included with permission and copyrighted by First Databank, Inc. This copyrighted material has been downloaded from a licensed data provider and is not for distribution, expect as may be authorized by the applicable terms of use. CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Developed Tinnitus After 3 Weeks on Lexapro. Will This Go Away.
Developed Tinnitus After 3 Weeks on Lexapro. Will This Go Away.

Feb 17, 2010. I started taking Lexapro 4 weeks ago. Everything went fine until the third week when i developed tinnitus. At first I didn`t worry about it because. J Clin Psychopharmacol. 2006 Feb;26132-9. The effects of sertraline on severe tinnitus suffering--a randomized, double-blind, placebo-controlled study.

Zoloft ringing ears
Rating 4,3 stars - 358 reviews